# SDR DALA2023090607309

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 47,690 hours, 23,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DOOR IR BUTTERFLY HANDLE "EXTERIOR" "PUSH" LEVER HAS BROKEN SPRING. WILL NOT ENGAGE. CORRECTIVE ACTION: REPALCED DOOR IR "PUSH" SPRING. REF IPC 52-11-01-22B. CK GOOD. OK FOR SVC. (4466148)
